| Model Number |
SUTURELASSO, 25 DEGREE TIGHT CURVE LEFT |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 5/13/2024, it was reported by a sales representative via (b)(4) that (qty.2) of an ar-4068-25tl suturelasso sd kept getting clogged and could not pass through them.This was discovered during a procedure, with no reported patient harm.Additional information was received on 5/16/2024: this was discovered during a labrum repair procedure.After the two issues, they opened up a 45 degree lasso and completed the case.Nothing broke off in the patient.
Additional Manufacturer Narrative
Additional information: d9, g3, h6.One unpackaged ar-4068-25tl was received for investigation.Upon visual inspection, it was noted that the device did not have any issues.Functional testing was performed with the suture wire, which revealed that the device worked as required.No problem was found.Refer to investigation photos.Complaint allegation is not confirmed.